Follow
László Remete
Title
Cited by
Cited by
Year
Integral bases and monogenity of pure fields
I Gaál, L Remete
Journal of Number Theory 173, 129-146, 2017
832017
Binomial Thue equations and power integral bases in pure quartic fields
R László
DETEP, 2014
392014
Non-monogenity in a family of octic fields
I Gaál, L Remete
262017
Calculating power integral bases by using relative power integral bases
I Gaál, L Remete, T Szabó
Functiones et Approximatio Commentarii Mathematici 54 (2), 141-149, 2016
162016
Integral bases and monogenity of composite fields
I Gaál, L Remete
Experimental Mathematics 28 (2), 209-222, 2019
142019
Power integral bases in a family of sextic fields with quadratic subfields
I Gaál, L Remete
Tatra Mountains Mathematical Publications 64 (1), 59-66, 2015
132015
Power integral bases in cubic and quartic extensions of real quadratic fields
I Gaál, L Remete
Acta Scientiarum Mathematicarum 85 (3), 413-429, 2019
102019
Totally real Thue inequalities over imaginary quadratic fields
I Gaál, B Jadrijević, L Remete
Glasnik matematički 53 (2), 229-238, 2018
92018
Simplest quartic and simplest sextic Thue equations over imaginary quadratic fields
I Gaál, B Jadrijević, L Remete
International Journal of Number Theory 15 (01), 11-27, 2019
82019
Integral bases and monogenity of the simplest sextic fields
I Gaál, L Remete
arXiv preprint arXiv:1809.10072, 2018
82018
Calculating power integral bases by solving relative Thue equations
I Gaál, L Remete, T Szabó
Tatra Mountains Mathematical Publications 59 (1), 79-92, 2014
82014
Integral bases of pure fields with square-free parameter
L Remete
Studia Scientiarum Mathematicarum Hungarica 57 (1), 91-115, 2020
52020
Hermite equivalence of polynomials
M Bhargava, JH Evertse, K Győry, L Remete, AA Swaminathan
arXiv preprint arXiv:2109.02932, 2021
22021
About HRČAK
L Zhang, A Togbé, I Gaál, B Jadrijević, L Remete, S ®unar, S Tengely, ...
22018
Solving binomial Thue equations
I Gaál, L Remete
arXiv preprint arXiv:1810.01819, 2018
22018
On the index of power compositional polynomials
S Kaur, S Kumar, L Remete
arXiv preprint arXiv:2404.17351, 2024
2024
On the monogenity of pure quartic relative extensions of
I Gaál, L Remete
Acta Scientiarum Mathematicarum 89 (3), 357-371, 2023
2023
Hogyan dobjunk fejet 51% eséllyel?
L Remete
Debreceni szemle 30 (1), 99-102, 2022
2022
A generalization of simplest number fields and their integral basis
L Remete
Acta Mathematica Hungarica 163 (2), 437-461, 2021
2021
Totally real Thue inequalities over imaginary quadratic fields: an improvement
I Gaál, B Jadrijević, L Remete
Glasnik matematički 55 (2), 191-194, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20